# SDR 95ZZZX1967

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AM
- Make and model: Beech 1900C
- Aircraft serial: UC143
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Condition: Cracked
- Location: Rt Engine
- Part time: 10,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FORWARD CRACK WAS FOUND DURING SCHEDULED MAINTENANCE AND REPAIRED BY WELDING PER TO 1900-71-20-0001, AND REPAIRED BY WELDING PER TO 1900-71-20-0001.
